# SDR 2003UALA00211

- Difficulty date: February 25, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 28,528 hours, 3,456 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATH LIGHTING ON RIGHT SIDE IN FIRST CLASS WAS FLASHING OFF AND ON.  REPLACED BATTERY PACK.
